MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 15; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 15; HIP FEMORAL STEM
Catalog Number L20315
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Rash (2033); Discomfort (2330); Injury (2348); Ambulation or Postural Difficulties (2544); No Code Available (3191)
Date of Event 06/11/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint.-litigation alleges severe pain, discomfort, inflammation, and elevated levels of cobalt chromium metal ions and particles in the blood and tissue surrounding the implant.Doi: (b)(6) 2008 - dor: none reported; (right hip).Patient is a resident of (b)(6).Update: 11/2/2012- pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records are available for further review.Update ad: 13 apr 2018-pfs, ppf, medical record and sticker sheet received.Pinnacle plaintiff fact sheet and plaintiff profile form alleges pain, injury and difficulty walking.Updated complaint information.Doi: (b)(6) 2008; dor: not revised; right hip.
 
Event or Problem Description
Update ad 13 apr 2018: pfs, ppf, medical record and sticker sheet received.Pinnacle plaintiff fact sheet and plaintiff profile form alleges pain, injury, difficulty walking and rashes in the surgical area.Updated complaint information.After the review of medical records, there is no revision and no new information added that will change the mdr reportability.Doi: (b)(6) 2008; dor: not revised; right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the dhr analysis of batch 2471178/ l20315 shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.This batch was manufactured in november 2007.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 15
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7501991
Report Number1818910-2018-59249
Device Sequence Number1550923
Product Code KWA
UDI-Device Identifier10603295258063
UDI-Public10603295258063
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K04292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20315
Device Lot Number2471178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer04/13/2018
09/09/2019
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/10/2018
09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR